# SDR DXTA200701957

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258362
- Aircraft time: 6,946 hours, 4,992 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE TRANSFER OF FUEL, A LOSS OF FUEL PRESSURE ON RT ENG FOLLOWED BY A COMPRESSOR STALL, PRESSURE RETURNS WITH FUEL PUMP ON. HAPPENED TWICE. FUEL PRESS DROPS WITH PUMP OFF, WITH A LOUD BANG & KICK. PRESSURE RETURNED WITH PUMP ON.  COULD NOT DUPLICATE. TRANSFER LEVER STIFF TO OPERATE. INSPECTED CROSSFEED QUADRANT, NO DEFECTS NOTED. CLEANED & LUBED TRANSFER QUADRANT. RAN ACFT AT IDLE & TAKE-OFF POWER. CYCLED FUEL PUMPS, NO CHANGE IN READINGS. CYCLED FUEL PUMPS WHILE TRANSFERING & CROSSFEEDING FUEL. NO CHANGE. VISUAL INSPECTION OF 1ST STAGE FAN. NO DEFECTS. FUEL TANKS SUMPED & NO WATER OR DEBRIS FOUND. INSPECTED P2/T2 SENSOR. NO DEFECTS NOTED. ALL WORK PERFORMED IAW 800XP MM 72-00-00 & LMM TFE731-5BR 75-40-01.
